# SDR SWAA2021073092322

- Difficulty date: July 7, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED ON SEAT TRACK FRAME BS727B RBL45.5 HOLE 'B' AT 2 O'CLOCK POSITION ; CRACK LENGTH 0.040' / CUT & REMOVED DAMAGE PART OF SEAT TRACK FROM STA. 727B TO STA. 727D PLUS 10.00'; REF : B737-7 SRM 53-00-52-2R-5 REPAIR 5;FIG. 102.; [03] PARTIALLY FABRICATED NEW SEAT TRACK P/N BAC1520-2789 7178T65 PO#1424478 REF B737-700 SRM 53-00-52-2R-5 REPAIR 5;FIG 202 FABRICATED REPAIR PARTS : 1EA. SEAT TRACK SECTION; MAT. USED BAC 1520-2789 7178-T76511; 2EA. ANGLES; MAT. USED BAC1503-100122 7075-T6; 1EA. STRAP MAT. USED 7075-T651 BARE PLATE 0.313';2EA. STRAPS MAT. USED 7075-T6 BARE SHEET 0.071'; REF. B737-7 SRM 53-00-52-2R-5 REPAIR 5 TABLE 201 & FIG. 202.; [07] LOCATED;TRIMMED & DRILLED REPAIR PARTS AT STA.727B
